Alert archive / Wisconsin / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Oct 5, 2013, 2:46 PM CDT for Milwaukee County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2013, 2:46 PM CDT (19:46 UTC)
- Expired
- Oct 5, 2013, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1731 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS53 KMKX 051946
FFWMKX
WIC079-052300-
/O.NEW.KMKX.FF.W.0012.131005T1946Z-131005T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT SAT OCT 5 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN IS EXPECTED BY 330 PM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BAYSIDE...BROWN DEER...CUDAHY...DOWNTOWN MILWAUKEE...FOX POINT...
FRANKLIN...GLENDALE...GREENDALE...GREENFIELD...HALES CORNERS...OAK
CREEK...SOUTH MILWAUKEE...ST. FRANCIS...WAUWATOSA...WEST ALLIS...
WEST MILWAUKEE...WHITEFISH BAY...MILWAUKEE COUNTY ZOO...MILWAUKEE
HOAN BRIDGE...MILWAUKEE INTERNATIONAL AIRPORT...MILWAUKEE TIMMERMAN
AIRPORT...RIVER HILLS AND UW-MILWAUKEE CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4284 8783 4285 8807 4319 8807 4319 8789
4318 8788 4312 8789 4308 8786 4304 8789
4301 8789 4296 8784 4289 8785 4288 8783
4287 8783
$$
MGG1 follow-up statement
067
WGUS73 KMKX 052035
FFSMKX
FFSMKXFLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SAT OCT 5 2013
WIC079-052045-
/O.CAN.KMKX.FF.W.0012.000000T0000Z-131005T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-
335 PM CDT SAT OCT 5 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MILWAUKEE COUNTY...
THE HEAVY RAIN HAS MOVED OFF AND THE RAINFALL RUNOFF HAS RECEDED
ACROSS THE AREA.
TURN AROUND...DONT DROWN IF YOU ENCOUNTER ANY FLOODED ROADWAYS.
LAT...LON 4284 8783 4285 8807 4319 8807 4319 8789
4318 8788 4312 8789 4308 8786 4304 8789
4301 8789 4296 8784 4289 8785 4288 8783
4287 8783
$$
EHTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 12:13 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Oct 5, 12:13 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1213 PM CDT SAT OCT 5 2013 .UPDATE... THE WARM FRONT IS INCHING NORTHWARD THIS MORNING. DENSE FOG IN SOUTHEAST WI IMPROVED TO 1 TO 2 MILES...WHILE SHEBOYGAN AND PORT WASHINGTON REMAIN SOCKED IN WITH THE LIGHT SOUTHEAST FLOW OFF THE LAKE ON THE NORTH SIDE OF THE WARM FRONT. DENSE FOG ADVISORY IN EFFECT UNTIL MID AFTERNOON THERE. STRENGTHENING LOW LEVEL JET AND MOISTURE CONVERGENCE WITH A VORT MAX MOVING OUT OF EASTERN IOWA IS LEADING TO INCREASING SHOWER COVERAGE IN SOUTH CENTRAL WISCONSIN LATE THIS MORNING. THESE SHOWERS WILL EXPAND/PROGRESS EASTWARD THROUGH EARLY AFTERNOON. 1000 J/KG OF MU CAPE ALLOWING FOR A FEW EMBEDDED THUNDERSTORMS. WATCHING THE MORE DISCRETE CELLS IN NORTH CENTRAL IL FOR STRENGTHENING...AS THAT REGION HAS HIGHER CAPE AND BULK SHEAR VALUES. THESE VALUES WILL GRADUALLY MOVE INTO SOUTHERN WI...BUT FOG AND LOW CLOUDS OVER SOUTHERN WI WILL SLOW IT DOWN. LATEST HRRR KEEPS THE FORECAST REFLECTIVITY FOR MIDDAY RATHER LIGHT. HIGH PRECIPITABLE WATER VALUES WILL LEAD TO EFFICIENT RAINFALL THOUGH...SO WILL NEED TO WATCH FOR FLOODING POTENTIAL ESPECIALLY IN URBAN AREAS. WATER VAPOR IMAGERY SHOWS A STRONGER SHORTWAVE DOWN IN MISSOURI THAT IS NOW FORECAST TO MOVE THROUGH NORTHEAST IL AROUND 00Z ALONG THE SURFACE FRONTAL TROUGH INSTEAD OF SOUTHEAST WI. HOWEVER...THE SURFACE TROUGH WILL EXTEND BACK INTO WEST CENTRAL WI...SO WHILE THE STRONGEST 500MB SHORTWAVE WILL BE ABSENT...THERE WILL STILL BE SURFACE CONVERGENCE...MODERATE BULK SHEAR...UPPER DIVERGENCE AND STRONG 700MB OMEGA OVER SOUTHERN WI AT 00Z TO ALLOW FOR THUNDERSTORMS. ANOTHER ROUND OF WIDESPREAD CONVECTION IS EXPECTED WITH THIS FEATURE...MOST LIKELY BETWEEN 05 PM AND 10 PM IN THE MKX FORECAST AREA. THIS WILL BE THE PERIOD FOR HEAVIEST RAIN AND STRONGEST WIND GUSTS AND BEST POTENTIAL FOR SEVERE GUSTS. UNIDIRECTIONAL WIND THROUGH THE COLUMN WILL LEAD TO THUNDERSTORMS QUICKLY DEVELOPING INTO LINE SEGMENTS. && .AVIATION/18Z TAFS/... FOG CONTINUES TO THIN EXCEPT TOWARD SHEBOYGAN AND PORT WASHINGTON AHEAD OF THE WARM FRONT AND WITH THE INFLUENCE OF MARINE AIR. CIGS WILL REMAIN IFR OR LOWER UNTIL SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SPREAD ACROSS SOUTH CENTRAL AND SOUTHEAST WI THROUGH EARLY AFTERNOON. ANOTHER ROUND OF WIDESPREAD CONVECTION WITH HEAVY RAIN AND STRONG WIND GUSTS WILL IMPACT SOUTHERN WI BETWEEN 5 PM TO 10 PM. CONVECTION WILL END FROM WEST TO EAST SOON AFTER MIDNIGHT AS OCCLUDED FRONT SLIDES EAST OF AREA. && .MARINE... WILL CONTINUE DENSE FOG ADVY INTO THE EVENING AS WARM...MOIST AIR CONTINUES TO MOVE ACROSS COOLER NEAR SHORE WATERS OF LAKE MI. SCATTERED MORNING AND EARLY AFTN CONVECTION WL GIVE WAY TO A MORE WIDESPREAD PERIOD LATER THIS AFTN AND EVE. && .PREV DISCUSSION... /ISSUED 305 AM CDT SAT OCT 5 2013/ TODAY AND TONIGHT - CONFIDENCE...MEDIUM. WL EXPAND DENSE FOG ADVY INTO MORE OF SOUTHEAST THROUGH THE EARLY MORNING AND CONTINUE 14Z EXPIRATION. AS WARM FRONT IN NORTHERN IL BEGINS TO SHIFT NWD...DENSE FOG SHOULD THIN THROUGH THE MORNING...BUT NORTHERN AREAS MAY NEED TO BE EXTENDED A FEW HOURS. OTRW...WEAKER WARM AIR ADVECTION WL CARRY NMRS CONVECTION ACROSS WRN CWA EARLY THIS MRNG...HOWEVER FOCUS OF WAA REMAINS OVER NRN HALF OF WI EARLY. LOW LEVEL JET STRENGTHENS ONCE AGAIN AHEAD OF STRONG UPPER LOW OVER NORTHERN PLAINS LATER THIS MRNG AND AFTERNOON ACROSS NRN IL/SRN WI REGION. SFC LOW SLIGHTLY WWD POSITION AT 12Z COMPARED TO EARLIER RUNS...AND 00Z NAM CONTINUES TO ADJUST ITS TIMING AND POSITION TO MORE FAVORED GFS AND ECMWF. INCREASING SOUTH WINDS AHEAD OF SFC LOW WL ALLOW WARM FRONT OVER NRN IL TO MOVE NWD ACROSS PORTIONS OF SRN WI TODAY AS SURFACE OCCLUSION BEARS DOWN ON THE AREA. OCCLUSION MAKES SLOW EWD PROGRESS TODAY...AND LOOKS LIKE IT WILL EXIT ERN CWA AROUND 06Z. STRONGER LAYER Q-VECTOR CONVERGENCE SPREADS IN THIS AFTN AND TNGT WITH OCCLUSION AND UPPER LEVEL SHORT WAVE. MUCAPE CURRENTLY AROUND 500 J/KG EXPECTED TO INCREASE TO 1500-2000 J/KG LATER TODAY AHEAD OF OCCLUSION. NO PROBLEM WITH AVAILABLE SHEAR FAVORING MULTICELLS AND SUPERCELLS MODE. IF LOW CLOUDS CLEAR OUT IN TIME ACROSS PORTIONS OF THE CWA...SHEAR AND INSTABILITY SHOULD BE ENOUGH TO TRIGGER STRONG TO SEVERE CONVECTION. CAN NOT RULE OUT A TORNADO CONSIDERING STRENGTH OF FORCING. PWAT REMAINS OVER 200 PERCENT OF NORMAL...SO IF EXPECTED NORTH TO SOUTH LINE OF CONVECTION LINGERS OVER AREA...POTENTIAL FOR FLASH FLOODING. WARM CLOUD DEPTH PRIOR TO AFTN CONVECTION OVER 11K FEET. FORTUNATELY HEAVIEST RAINFALL OF THE PAST SEVERAL DAYS HAS BEEN MOSTLY WEST AND SOUTH OF CWA. WILL CONTINUE SMALLER THREAT FOR CONVECTION LATE TONIGHT IN ERN CWA DUE TO LINGERING LOW LEVEL JET IN THE AREA. SUNDAY - CONFIDENCE...MEDIUM SLOW MOVING NEARLY STACKED LOW PROGGD TO TRAVERSE FROM WESTERN IOWA INTO CNTRL IL THROUGH SUNDAY NIGHT. PLENTY OF DRY AIR WRAPPING AROUND THIS SYSTEM WITH DRY SLOT ACRS MUCH OF WI. 850 COLD ADVECTION FROM THE SOUTHWEST. SOME MODELS SHOW CLOSE TO ZERO CELSIUS TOWARDS THE IL BORDER BY LATER SUNDAY NIGHT. THE NAM MODEL IS THE ONLY MODEL TO DEVELOP SOME DEF ZONE PRECIP SUNDAY NIGHT WITH A BIT MORE 700 RH ON THE NORTHERN SIDE OF THE SYSTEM THAN THE OTHER MODELS. SURFACE TROUGH AXIS EXTENDS ACROSS NRN AND WRN WI SO GIVEN THE PROGGD PLACEMENT OF DRY RH AND QPF...WILL REMOVE POPS FOR SUNDAY BUT LEAVE THEM IN FOR SUNDAY NIGHT. MONDAY - CONFIDENCE...MEDIUM MODEL CONSENSUS IS TO MOVE LOW FROM CNTRL IL INTO NE IN. BROAD 850 MILLIBAR CIRCULATION BECOMES CLOSED ACROSS LWR MI DURING THE AFTERNOON. SURFACE/850 TROUGH EXTENDS FROM THE LWR MI LOW INTO CNTRL/SRN WI ENHANCING LOW LEVEL FORCING. IN ADDITION TO THE RIPPLES WRAPPING WEST AND SOUTHWEST AROUND THE PERIPHERY OF THE UPPER LOW CENTER. SO WILL HAVE CHANCE POPS FOR SHRA IN THIS PATTERN. THE 00Z ECMWF HAS THROWN A BIT OF A WRENCH INTO THINGS BY COMING IN WITH A MUCH MORE PROGRESSIVE SOLUTION HOWEVER GIVEN THE CURRENT LOCATION AND STRUCTURE OF THIS SYSTEM WOULD APPEAR THAT LEANING TOWARDS A SLOWER SOLUTION HAS MORE CREDENCE AT THIS POINT. WILL NOT JUMP ON THIS NEW ECMWF DEVELOPMENT YET ESP WITH THE NAM/GFS/GEM ALL SHOWING A SLOWER LOOK. TUESDAY - CONFIDENCE...MEDIUM LOW PLODS INTO THE EASTERN GREAT LAKES WITH CYCLONIC FLOW ON THE WESTERN SIDE STILL LINGERING INTO EASTERN WI. ALLBLEND HAS SOME SLIGHT POPS IN THE EAST AND FOR NOW THIS IS FINE. WITH THE FASTER 00Z ECMWF WAS TEMPTED TO PULL THIS POP BUT AFTER COORD WITH LOT/GRB WAS DECIDED TO LEAVE THIS AS IS FOR NOW AND STICK WITH THE CONSENSUS. APPEARS INFLUENCE OF THE UPPER CIRCULATION GETS FAR ENOUGH AWAY WITH SURFACE RIDGING BUILDING IN FOR THE AFTERNOON. WEDNESDAY THROUGH FRIDAY - CONFIDENCE...MEDIUM SURFACE/850 HIGH CENTERED OVER THE AREA ON WEDNESDAY. WITH A SHIFT TO THE EAST ON THURSDAY AND FRIDAY...THIS SETS UP A RETURN SOUTHERLY FLOW WHICH BRINGS MILDER 925 TEMPS INTO THE AREA. AVIATION/12Z TAFS/...AREAS OF DENSE FOG WILL GRADUALLY THIN THIS MORNING AS WINDS INCREASE AS WARM FRONT IN NRN IL ADVANCES NORTH. CIGS MAY EVEN INCREASE TO VFR FOR A TIME BEFORE NMRS CONVECTION SPREADS IN LATE MRNG AND AFTN. CONVECTION SHOULD END OVERNIGHT WRN AREAS AS OCCLUDED FRONT SLIDES EAST OF AREA. MARINE...WL CONTINUE DENSE FOG ADVY INTO THE AFTN AS WARM...MOIST AIR CONTINUES TO MOVE ACROSS COOLER NEAR SHORE WATERS OF LAKE MI. SCATTERED MORNING AND EARLY AFTN CONVECTION WL GIVE WAY TO A MORE WIDESPREAD PERIOD LATER THIS AFTN AND EVE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR WIZ052-060. LM...DENSE FOG ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646. && UPDATE...MRC TODAY/TONIGHT AND AVIATION/MARINE...MBK SUNDAY THROUGH FRIDAY...COLLAR
Hazardous weather outlook, Oct 5, 11:21 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1121 AM CDT SAT OCT 5 2013 WIZ046-047-051-052-056>060-062>072-061630- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1121 AM CDT SAT OCT 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT VISIBILITIES IN WIDESPREAD FOG WILL GRADUALLY IMPROVE FROM SOUTH TO NORTH THROUGH THE AFTERNOON. THERE WILL STILL BE DENSE FOG IN AREAS OF EAST CENTRAL AND SOUTHEAST WISCONSIN WITH VISIBILITIES DROPPING TO 1/4 MILE...ESPECIALLY IN SHEBOYGAN AND OZAUKEE COUNTIES WHERE A DENSE FOG ADVISORY IS IN EFFECT UNTIL 3 PM CDT. SCATTERED SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTHERN WISCONSIN THIS AFTERNOON...WITH A SECOND BAND DEVELOPING AND MOVING THROUGH LATE THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN RISK WILL BE DAMAGING WINDS. LARGE HAIL IS POSSIBLE...AND A TORNADO CAN NOT BE RULED OUT. HEAVY RAIN WILL ACCOMPANY THE STRONGER THUNDERSTORMS PRODUCING LOCALIZED URBAN AND RURAL FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-061630- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1121 AM CDT SAT OCT 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A MARINE DENSE FOG ADVISORY REMAINS IN EFFECT FROM SHEBOYGAN TO WINTHROP HARBOR ILLINOIS THROUGH EARLY EVENING. THE DENSE FOG WILL REDUCE THE VISIBILITY TO LESS THAN ONE MILE. THERE IS A CHANCE FOR THUNDERSTORMS THROUGH MIDDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Oct 5, 2:06 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 206 PM CDT SAT OCT 5 2013 WIZ065-066-051930- MILWAUKEE-WAUKESHA- 206 PM CDT SAT OCT 5 2013 ...STRONG THUNDERSTORMS MOVING INTO SUSSEX AND BROOKFIELD... AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNTOWN WAUKESHA...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... SUSSEX BY 225 PM CDT... BROOKFIELD AND ELM GROVE BY 230 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EHT
Local storm report, Oct 5, 2:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
223 PM CDT SAT OCT 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN COMO 42.61N 88.50W
10/05/2013 M1.02 INCH WALWORTH WI TRAINED SPOTTER
1.02 INCHES OF RAIN IN 1/2 HOUR ENDING AT 215 PM.
&&
BHAHNSpecial weather statement, Oct 5, 2:26 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 226 PM CDT SAT OCT 5 2013 WIZ060-065-066-052000- MILWAUKEE-OZAUKEE-WAUKESHA- 226 PM CDT SAT OCT 5 2013 ...STRONG THUNDERSTORMS MOVING INTO BROOKFIELD AND MILWAUKEE... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ELM GROVE AND MENOMONEE FALLS BY 230 PM CDT... WAUWATOSA AND BUTLER BY 235 PM CDT... MILWAUKEE TIMMERMAN AIRPORT BY 240 PM CDT... 6 MILES NORTH OF WEST MILWAUKEE BY 245 PM CDT... DOWNTOWN MILWAUKEE AND BROWN DEER BY 250 PM CDT... WHITEFISH BAY AND GLENDALE BY 255 PM CDT... FOX POINT AND BAYSIDE BY 300 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EHT
Local storm report, Oct 5, 2:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
238 PM CDT SAT OCT 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN MUKWONAGO 42.87N 88.33W
10/05/2013 M1.60 INCH WAUKESHA WI TRAINED SPOTTER
1.60 INCHES OF RAIN IN 1/2 HOUR FROM 2 PM-230 PM.
&&
BHAHNSpecial weather statement, Oct 5, 2:44 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 244 PM CDT SAT OCT 5 2013 WIZ065-066-071-052015- MILWAUKEE-RACINE-WAUKESHA- 244 PM CDT SAT OCT 5 2013 ...STRONG THUNDERSTORMS MOVING INTO MILWAUKEE... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREENDALE...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WEST MILWAUKEE AND OAK CREEK BY 255 PM CDT... MILWAUKEE INTERNATIONAL AIRPORT AND SOUTH MILWAUKEE BY 300 PM CDT... ST. FRANCIS AND CUDAHY BY 305 PM CDT... MILWAUKEE HOAN BRIDGE BY 310 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EHT
Local storm report, Oct 5, 2:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT SAT OCT 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HEAVY RAIN 4 W BROOKFIELD 43.06N 88.20W
10/05/2013 M1.10 INCH WAUKESHA WI AMATEUR RADIO
1.10 INCHES OF RAIN IN 20 MINUTES FROM 215 PM-235 PM.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 11:51 PM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan, Walworth and 2 more | 11 hr |
| Oct 5, 11:18 AM CDT | Dense Fog Advisory | MKX | Ozaukee, Sheboygan | 4 hr |
| Oct 5, 1:43 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 47 min |
| Oct 5, 2:13 PM CDT | Areal Flood Advisory | MKX | Racine, Walworth, Waukesha | 3 hr |
| Oct 5, 2:19 PM CDT | Flash Flood Warning | MKX | Waukesha | 3 hr |
| Oct 5, 2:28 PM CDT | Flash Flood Watch | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 6 hr |
| Oct 5, 2:35 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Racine | 3 hr |
| Oct 5, 2:53 PM CDT | Special Marine Warning | MKX | 97 min | |
| Oct 5, 4:02 PM CDT | Areal Flood Advisory | MKX | Kenosha | 3 hr |
| Oct 5, 5:22 PM CDT | Flash Flood Warning | MKX | Kenosha | 3 hr |
| Oct 5, 5:37 PM CDT | Areal Flood Advisory | MKX | Racine | 3 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.